# SDR TWAA9817401

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54345
- Make and model: Boeing 727231
- Aircraft serial: 21632
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 90083
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DUAL EMERGENCY EXIT SIGN IN CEILING OPPOSITE AFT GALLEY WAS INOPERATIVE.  REPLACED BATTERY PACK.  CHECK-C 6-12-98 MCI.
